# SDR CA960927003

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Stbros SD330
- Engine: Pwa PT6A45R
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Part number: 1260
- Condition: Sheared
- Location: Start/Gen
- Component: Lucas, BC0908
- Stage of operation: AP
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH A GENERATOR FAULT WARNING WAS NOTED  COULD NOT RESET.  AFTER LANDING CREW TRIED TO MOTOR ENGINE BUT WOULD NOT START.  STARTER GENERATOR FOUND SEVERELY OVERHEATED AND SOME SMOKE AND HEAT DAMAGE FOUND. DRIVE SHAFT HAD SHEARED.
